Contents of Vol.71, No.1

Note: The following are the papers which will appear in the next issue of Ann. Inst. Statist. Math.  Pages are subject to change.


Semiparametric efficient estimators in heteroscedastic error models
.......... Mijeong Kim and Yanyuan Ma (71, 1-28)
Sobolev-Hermite versus Sobolev nonparametric density estimation on R
.......... Denis Belomestny, Fabienne Comte and Valentine Genon-Catalot (71, 29-62)
Two-stage cluster samples with ranked set sampling designs
.......... Omer Ozturk (71, 63-92)
Pseudo-Gibbs sampler for discrete conditional distributions
.......... Kun-Lin Kuo and Yuchung J. Wang (71, 93-106)
On estimation of surrogate models for multivariate computer experiments
.......... Benedikt Bauer, Felix Heimrich, Michael Kohler and Adam Krzyzak (71, 107-136)
A class of uniform tests for goodness-of-fit of the multivariate Lp-norm spherical distributions and the lp-norm symmetric distributions
.......... Jiajuan Liang, Kai Wang Ng and Guoliang Tian (71, 137-162)
An asymptotic expansion for the normalizing constant of the Conway-Maxwell-Poisson distribution
.......... Robert Edward Gaunt, Satish Iyengar, Adri Olde Daalhuis and Burcin Simsek (71, 163-180)
Inference about the slope in linear regression: An empirical likelihood approach
.......... Ursula U. Müller, Hanxiang Peng and Anton Schick (71, 181-212)
Bootstrapping the Kaplan-Meier Estimator on the Whole Line
.......... Dennis Dobler (71, 213-246)